Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 113, NWS Amarillo, TX

June 10, 20104 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 10, 2010, 6:38 PM CDT for 4 counties in Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2010, 6:38 PM CDT (23:38 UTC)
Expired
Jun 10, 2010, 7:45 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 69 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:45 PM CDTTSTM WND GST 65Groom, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1974 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1974 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WUUS54 KAMA 102338
SVRAMA
TXC011-065-129-179-110045-
/O.NEW.KAMA.SV.W.0113.100610T2338Z-100611T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
638 PM CDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
  WESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 745 PM CDT

* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF    
  GROOM TO 17 MILES SOUTH OF GOODNIGHT...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MCCLELLAN...
  HOWARDWICK...
  GROOM...
  GREENBELT LAKE...
  GOODNIGHT...
  CLARENDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3532 10077 3474 10077 3475 10127 3521 10130
TIME...MOT...LOC 2338Z 261DEG 22KT 3520 10123 3479 10121

$$

JJB
2 follow-up statements
399 
WWUS54 KAMA 110012
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
712 PM CDT THU JUN 10 2010

TXC011-065-129-179-110045-
/O.CON.KAMA.SV.W.0113.000000T0000Z-100611T0045Z/
CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX-
712 PM CDT THU JUN 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN DONLEY...EASTERN ARMSTRONG...SOUTHWESTERN GRAY AND
SOUTHEASTERN CARSON COUNTIES...

AT 700 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS WHICH PRODUCED WIND GUSTS OF 50 TO 55 MPH IN GROOM. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GROOM TO 10 
MILES SOUTH OF GOODNIGHT...MOVING EAST AT 25 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3532 10077 3474 10077 3475 10127 3521 10130
TIME...MOT...LOC 0011Z 261DEG 22KT 3522 10101 3490 10110

$$

JJB
461 
WWUS54 KAMA 110031
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
731 PM CDT THU JUN 10 2010

TXC011-065-110041-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-100611T0045Z/
CARSON TX-ARMSTRONG TX-
731 PM CDT THU JUN 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES IS CANCELLED...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED 
AND MOVED EAST OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10109 3522 10108 3532 10077 3474 10077
TIME...MOT...LOC 0031Z 261DEG 22KT 3523 10086 3491 10095

$$

TXC129-179-110045-
/O.CON.KAMA.SV.W.0113.000000T0000Z-100611T0045Z/
GRAY TX-DONLEY TX-
731 PM CDT THU JUN 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN DONLEY AND SOUTHWESTERN GRAY COUNTIES...

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE MCCLELLAN TO 
CLARENDON...OR ALONG A LINE EXTENDING FROM 20 MILES NORTH OF 
CLARENDON TO CLARENDON...MOVING EAST AT 25 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10109 3522 10108 3532 10077 3474 10077
TIME...MOT...LOC 0031Z 261DEG 22KT 3523 10086 3491 10095

$$

JJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:31 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 10, 6:31 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT THU JUN 10 2010

.AVIATION...
WILL KEEP A TEMPO GROUP FOR THE POSSIBILITY OF A FEW MORE THUNDERSTORMS
OVER THE AMA TAF SITE. WILL LEAVE ANY MENTION OF THUNDERSTORMS OUT OF
THE GUY AND DHT TAF SITES. LOW LEVEL JET SETS UP OVER THE GUY AND AMA
TAF SITES TONIGHT...SO WILL CONTINUE WITH THE LOW LEVEL WIND SHEAR
COMMENT. THE LOW LEVEL JET THEN MIXES DOWN FRIDAY MORNING AND THE
SURFACE PRESSURE GRADIENT INCREASES IN THE AFTERNOON...SO THE WINDS
WILL AGAIN BE UP IN THE 20 TO 25 KNOT RANGE WITH HIGHER GUSTS AT ALL
TAF SITES. WILL NOT MENTION CB/S AT THIS POINT GIVEN THE LOW
CONFIDENCE ON IF OR WHERE THE NEXT ROUND OF TSRA WILL DEVELOP FRIDAY
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 426 PM CDT THU JUN 10 2010/

DISCUSSION...
SVR TSTM WATCH 292 ISSUED SO WILL KEEP THIS AFD FAIRLY SHORT. DRYLINE
HAS SLID INTO WRN COUNTIES THIS AFTN. DECENT CONVERGENCE ALONG THIS
BOUNDARY COUPLED WITH HOT TEMPS IN THE 90S AND 100S AND ATTENDANT
HIGHLY UNSTABLE ATMOSPHERE HAS RESULTED IN CAP BEING BREACHED WITH
ISOLD TSTMS DVLPG JUST EAST OF THE DRYLINE. EXPECT ADDITIONAL TSTMS
TO FORM ALONG THIS BOUNDARY THRU EARLY THIS EVENING BEFORE THINGS
WIND DOWN DUE TO LOSS OF DAYTIME HEATING AND DIMINISHING INSTABILITY.

ON FRIDAY...DRYLINE MOVES FARTHER EWD TO ALONG THE EDGE OF THE CAPROCK.
AGAIN...A TOUGH CAP WILL BE IN PLACE BUT MID LEVEL TEMPS ARE PROGGED
TO COOL A COUPLE DEGREES. ALSO...A MINOR UPPER LEVEL SHORTWAVE TROF
IS PROGGED TO EJECT OUT OF MAIN WRN US UPPER LOW LATE IN THE
AFTERNOON AND EARLY EVENING...WHICH MAY AID IN DVLPMT OF ISOLD TSTMS
ACROSS ERN SECTIONS. RETAINED SLGT CHC POPS THAT AREA FOR FRIDAY AFTN
AND NIGHT. SVR THREAT ALSO EXISTS WITH DAMAGING WINDS AND HAIL THE
PRIMARY THREATS.

MODELS CONTINUE TO STRUGGLE WITH RESPECT TO TIMING NEXT COLD FRONT
INTO AND THRU FCST AREA. NAM SUGGESTS IT WILL MOVE THRU BY 00Z SUNDAY
WHILE ECMWF HOLDS IT BACK ANOTHER DAY..AND NOW THE GFS IS BEGINNING
TO TREND IN THAT DIRECTION. CONTINUED WITH A COMPROMISE APPROACH AND
BROUGHT COLD FRONT SLOWLY THRU ON SATURDAY NIGHT AND EARLY
SUNDAY..THINKING THE TSTM COMPLEXES TO ITS NORTH MAY EFFECTIVELY GIVE
IT A PUSH SWD FASTER THAN SLOWEST MODELS SUGGEST. RETAINED CHC POPS
FOR SAT THRU SUNDAY NIGHT DUE TO MOIST UPSLOPE FLOW BEHIND THE
BOUNDARY AND APPROACH OF WRN US UPPER LOW. SVR THREAT EXISTS FOR SAT
AND SUN AS WELL WITH DAMAGING WINDS AND LARGE HAIL MOST LIKELY THREATS.

UPPER LOW PROGGED TO EJECT NNEWD ON MONDAY WITH SLGT CHC TO CHC POPS
RETAINED AS THIS FEATURE TRACKS INTO THE NRN AND CNTRL PLAINS. UPPER
LEVEL RIDGE OF HIGH PRESSURE TO BUILD INTO THE REGION FOR MIDDLE OF
NEXT WEEK...SO HAVE KEPT A DRY FCST GOING FOR TUE...WED...AND THURSDAY.

OVERALL...PREVIOUS FCST PCKG IS IN DECENT SHAPE AND HAVE MAINTAINED
ITS INTEGRITY.

ANDRADE

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE ACROSS THE
WESTERN OKLAHOMA PANHANDLE AND THE WESTERN TEXAS PANHANDLE ON FRIDAY
DUE TO WINDY CONDITIONS ALONG WITH FORECAST MINIMUM RELATIVE
HUMIDITIES BELOW 20 PERCENT. HOWEVER...DUE TO THE MARGINAL NATURE OF
RED FLAG CONDITIONS BEING MET AND RECENT RAINFALL AND GREEN UP...A
RED FLAG WARNING WILL NOT BE ISSUED. CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK...
WHICH WILL PRECLUDE MAJOR FIRE WEATHER CONCERNS.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/05
Hazardous weather outlook, Jun 10, 3:43 PM CDT, 2 hours 55 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT THU JUN 10 2010

OKZ001>003-TXZ001>020-111100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
343 PM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

ISOLATED THUNDERSTORMS WILL IMPACT THE TEXAS AND OKLAHOMA
PANHANDLES THIS AFTERNOON AND EVENING. SOME STORMS WILL LIKELY
BECOME SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM
FOR THE SOUTHWEST...SOUTH CENTRAL AND NORTH CENTRAL TEXAS
PANHANDLE. BRIEF HEAVY RAINS WILL ALSO BE POSSIBLE...WHICH COULD
LEAD TO LOCALIZED FLOODING.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE
WESTERN OKLAHOMA PANHANDLE AND NORTHWEST PORTIONS OF THE TEXAS
PANHANDLE TODAY DUE TO THE COMBINATION OF WINDS IN THE 15 TO 25 MPH
RANGE AND RELATIVE HUMIDITY VALUES BELOW 20 PERCENT.  ALSO...CAUTION
IS ADVISED ON AREA LAKES TODAY DUE TO THE STRONG SOUTH WINDS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN HALVES OF THE
PANHANDLES FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. THUNDERSTORMS
WILL BE POSSIBLE AREA WIDE ON SATURDAY...BECOMING INCREASINGLY
MORE LIKELY SATURDAY NIGHT THROUGH SUNDAY NIGHT. CHANCES FOR
THUNDERSTORMS WILL CONTINUE ACROSS THE PANHANDLES MONDAY AND
MONDAY NIGHT. A FEW STORMS THAT DEVELOP DURING THESE TIME FRAMES
MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS WESTERN SECTIONS
OF THE PANHANDLES ON FRIDAY DUE TO THE COMBINATION OF STRONG WINDS
AND LOW RELATIVE HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE SOUTHWEST...SOUTH CENTRAL
AND NORTH CENTRAL TEXAS PANHANDLE THROUGH THIS EVENING.

BROST

In the hours before

Local storm report, Jun 10, 5:40 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
540 PM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     BORGER                  35.66N 101.40W
06/10/2010  E60 MPH          HUTCHINSON         TX   TRAINED SPOTTER

            DIME SIZED HAIL ACCOMPANIED STRONG WINDS

&&

EVENT NUMBER AMA1000614

JOHNSON
Local storm report, Jun 10, 6:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             PANHANDLE               35.35N 101.38W
06/10/2010  E1.00 INCH       CARSON             TX   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL FALLING

&&

EVENT NUMBER AMA1000615

JOHNSON
Special weather statement, Jun 10, 6:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT THU JUN 10 2010

TXZ003-004-110000-
HANSFORD TX-OCHILTREE TX-
620 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR OCHILTREE AND
HANSFORD COUNTIES.

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 6 MILES SOUTH OF SPEARMAN...MOVING NORTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.

JOHNSON
Local storm report, Jun 10, 6:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     26 NW MIAMI             35.96N 100.97W
06/10/2010  M58 MPH          ROBERTS            TX   AWOS

            MESA VISTA RANCH AWOS

&&

EVENT NUMBER AMA1000616

JOHNSON
Special weather statement, Jun 10, 6:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT THU JUN 10 2010

TXZ018-019-110000-
ARMSTRONG TX-DONLEY TX-
633 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR DONLEY AND ARMSTRONG
COUNTIES.

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTHWEST OF GOODNIGHT TO
17 MILES SOUTH OF GOODNIGHT...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS. TRY TO
UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM
APPROACHES.

JJB
Special weather statement, Jun 10, 6:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT THU JUN 10 2010

TXZ009-110015-
ROBERTS TX-
633 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR ROBERTS COUNTY.

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 22 MILES WEST OF MIAMI...MOVING NORTHEAST AT 30
MPH. WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM. IN
ADDITION...OUTFLOW WINDS AHEAD OF THIS STORM HAVE ALREADY PRODUCED
WINDS IN EXCESS OF 50 MPH ACROSS MUCH OF WESTERN ROBERTS COUNTY.

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:46 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall59 min
Jun 10, 5:36 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson54 min
Jun 10, 6:20 PM CDTSevere Thunderstorm WarningAMACarson, Gray55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.